yeah, they cover up fine...if I can just stop myself from squeezing them just before I want to put make up on
The Differin Diaries
Posted 01 February 2014 - 02:57 PM
Is anyone else on antibiotics as a combination treatment?
Posted 02 February 2014 - 01:45 PM
Edited by UsedToBe, 02 February 2014 - 01:46 PM.
Posted 05 February 2014 - 04:39 PM
i'm on erythromycin and zinc solution topically in the morning, and differin at night. although im not sure that the alcohol in the erythromycin / zinc solution isnt beginning to irritate my skin, so im onl really using i on my cheeks as else where it kind of itches and stings (and this was before i began using the differin)
to begin with , maybe the first 5 days, differin cAUSED MY A BUT OF REDNESS, NO STINGING, AND FLAKEY TYPE PEELING in places. This has since stopped (now done 3 weeks). My skin is only greasy when i have the differin on. During the day it seems ok with just simple oil free moisturiser over the erythromycin / zinc, and mabylene bb cream over that.
(sorry about the shouting outburt......my fingers are feeling fat tonight and caught the capslock, lol!!)
Posted 10 February 2014 - 04:41 PM
How are you getting on SlinkyVintage?? Im on week 4 tomorrow, and combined with my "time of the month" , i think this may be my IB Everything seemed to be going so well, a little too well!!! A couple of days ago i started getting loads of those small skin colored bumps, even on my left cheek whcih has been just about clear for years. theyre way more visable in some lights too. Up until yest / today only had a few active spots, and now....loads still no major large really hard painful ones, but just lots and lots of smaller ones, some skin coloured, some red, some larger and containing hard pustules. i've had a really rubbish day, work, car and other things, and am feeling so fed up with it all right now
Anyway, be good to hear how youre doing
Posted 10 February 2014 - 06:13 PM
I'm the opposite, just finishing off week 4 now and my skin has never looked/felt better
I had my IB pretty much when I first started using it and only now has it actually been properly improving - my acne is closed comedones and I've been seeing a vast reduction in them this past week or so. I'm sorry to hear that you're having a rough few days - just remember it doesn't last forever Maybe all of the stuff that you're seeing has been lurking under your skin for ages and the adapelene is just making it so the spots and bumps have less to hide underneath.
I still get spots at the moment but I know that the Differin will help it heal so much faster, so much so that they will be gone by the next morning hang in there: you're doing great!
Posted 23 February 2014 - 10:08 AM
Posted 23 February 2014 - 10:10 AM
Posted 26 February 2014 - 07:27 AM
Thought I'd post my contributions after searching this forum inside out over the years
Had acne at age of 13, let it build up for 3 years then finally went to local GP. Prescribed me retin-a micro and doxy, which cleared up my moderate-severe acne in around 6 months. Unfortunately retin a became discontinued so I cut off all medication completely, and a year and a half later my acne has returned to id say mild-moderate level (was progressively getting worse).
Went to GP and got prescribed differin 2 weeks ago. Currently on day 13 of my differin journey, and I am fully aware of what to expect from this treatment.
Day 1-5 - Well I initially thought I had an alergic reaction, because it seemed way too early for an IB. I had 3 LARGE inflamed pastules appear on my face pretty much overnight.
Day 5-11 - Luckily not too much happened (apart from a large amount of peeling and dryness of the face), and these new pastules slowly healed up. Had a breakout on my lip which sort of annoyed me (because I dont even apply differin there, and lip spots are so hard to treat!)
Day 11-now - The original pastules are now pretty much healed up (apart from PIH), but had an outbreak on one cheek of many many small bumps. Some became inflamed, and some are just skin coloured. Sort of worried because since im not even 2 weeks in I doubt this is even the IB, and im horrified to what could happen in the next few weeks.... if i remember correctly, my retin-a IB happpened on week 3 and by week 6 my face was about the same as what it was before i started taking the medication, so I can only hope I guess....
On a side note, I can feel a horrid under skin bump which hasn't come to surface. I havent suffered from cystic acne since I was on retin - a, so this is really worrying me too. I Just hope it doesnt surface into a monster....
Posted 05 March 2014 - 05:13 AM
Currently near the end of my 3rd week on differin, and i think i've encountered the first stage of my real IB
My left cheek pretty much exploded, there were 2 actives on there and a day ago I woke up with 6 raging pastules (all with large whiteheads). Looks disgusting, and I think this is the point where I just need to realise that these things will get worse before better.
On a positive note, my right cheek and mouth area are looking better than before, which is a relief, just waiting for those to break out now!
Its really quite annoying though, because the acne on one cheek is really mild, and the other one right now looks about moderate, half my face is a mess!
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users